Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BRANDER O")

Results 1 to 10 of 10

  • Page / 1

Export

Selection :

  • and

A PECULIAR PROPERTY OF THE WAVEFUNCTIONS FOR CONFINING POTENTIALSBRANDER O.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; PP. 471-474; BIBL. 6 REF.Article

HIGH-ENERGY BEHAVIOR OF PHASE SHIFTS FOR SCATTERING FROM SINGULAR POTENTIALSBRANDER O.1981; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 6; PP. 1229-1235; BIBL. 19 REF.Article

ON THE NUMBER OF SOLUTIONS TO A CROSSING SYMMETRIC NEUTRAL PI -PI MODEL.BRANDER O.1975; COMMUNIC. MATH. PHYS.; GERM.; DA. 1975; VOL. 40; NO 2; PP. 97-124; BIBL. 14 REF.Article

THE PROPAGATION OF SOUND IN CYLINDRICAL DUCTS WITH MEAN FLOW AND BULK-REACTING LINING. I: MODES IN AN INFINITE DUCTNILSSON B; BRANDER O.1980; J. INST. MATH. APPL.; ISSN 0020-2932; GBR; DA. 1980; VOL. 26; NO 3; PP. 269-298; BIBL. 2 P.Article

THE PROPAGATION OF SOUND IN CYLINDRICAL DUCTS WITH MEAN FLOW AND BULK-REACTING LINING. II: BIFURCATED DUCTSNILSSON B; BRANDER O.1980; J. INST. MATH. APPL.; ISSN 0020-2932; GBR; DA. 1980; VOL. 26; NO 4; PP. 381-410; BIBL. 17 REF.Article

A TAUBERIAN THEOREM IN QUANTUM MECHANICAL INVERSE SCATTERING THEORYBRANDER O; CHADAN K.1980; ANN. INST. HENRI POINCARE A; ISSN 0020-2339; FRA; DA. 1980; VOL. 33; NO 3; PP. 283-300; BIBL. 11 REF.Article

THE PROPAGATION OF SOUND IN CYLINDRICAL DUCTS WITH MEAN FLOW AND BULK-REACTING LINING. III: STEP DISCONTINUITIESNILSSON B; BRANDER O.1981; IMA J. APPL. MATH.; ISSN 0272-4960; GBR; DA. 1981; VOL. 27; NO 1; PP. 105-131; BIBL. 18 REF.Article

THE PROPAGATION OF SOUND IN CYLINDRICAL DUCTS WITH MEAN FLOW AND BULK-REACTING LINING. IV: SEVERAL INTERACTING DISCONTINUITIESNILSSON B; BRANDER O.1981; IMA J. APPL. MATH.; ISSN 0272-4960; GBR; DA. 1981; VOL. 27; NO 3; PP. 263-289; BIBL. 16 REF.Article

The role of filters and the singular-value decomposition for the inverse Born approximationBRANDER, O; DE FACIO, B.Inverse problems. 1986, Vol 2, Num 4, pp 375-393, issn 0266-5611Article

A generalization F Slepian's solution for the singular value decomposition of filtered Fourier transformsBRANDER, O; DEFACIO, B.Inverse problems. 1986, Vol 2, Num 2, pp L9-L14, issn 0266-5611Article

  • Page / 1